# SDR UIEA2024050800363

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 1124570626
- Part serial: NSN
- Condition: Corroded
- Location: Winglet Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINGLET, RIB BRACKET CORROSION WBL 1243.750( 1. REMOVE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 100. 2. INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 100 AND DWG 11245700 SHEET 1 REV C 3. CONDITION CHECK NORMAL AND JOB COMPLETED. )
